# SDR CALA0700164

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 36,806 hours, 19,528 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Condition: Inoperative
- Location: Fire Suppression
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE OVERHEAT DETECT LIGHT ON CAPTAIN'S SIX PACK ILLUMINATED WITH THE AFT CARGO COMPARTMENT AMBER B-LOOP LIGHT ALSO ILLUMINATING ON TAKEOFF FROM IAH.  BOTH FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AFT CARGO COMPARTMENT AND FOUND NO EVIDENCE OF FIRE.  THE COCKPIT FIRE SUPPRESSION PANEL WAS REPLACED AND TESTED GOOD IAW MM 26-23-10, PAGE 210.  IN ADDITION, BOTH FIRE BOTTLES WERE REPLACED.
